Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 90, Number 2, 1 November 1993

Asymptotic Analysis of a Hyperbolic Mixed Problem in One‐Dimensional Viscoelasticity
pp. 91-117(27)
Authors: Sabri Öncü, T.; Bryant Moodie, T.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more